# SDR AU000962

- Difficulty date: September 29, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 522948
- Condition: Stuck
- Location: Bmep/Torque
- Part time: 6,058 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE TORQUE GAUGE FAILED. INVESTIGATION FOUND THAT THE GAUGE WAS STICKING AT APPROXIMATELY 45 PERCENT BEFORE GOING TO FULLSCALE INDICATION.
